# SDR CA960625016

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE33114HR
- System (JASC): 7110 · Engine Cowling System
- Part: Air Scoop
- Part number: 14171023409
- Condition: Missing
- Location: Rh Inb Nac
- Part time: 3,124 hours
- Component: Bag
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAIN REPORTED THAT THE RIGHT NACELLE, ZONE 2, LEFT INBOARD JETPIPE COWLING AIR SCOOP WAS MISSING. JETSTREAM ISSUED A TECHNICAL/OPERATIONAL RESPONSE ALLOWING AIRCRAFT TO REMAIN IN SERVICE FOR SEVEN DAYS.
